# SDR FDEA2020050430880

- Difficulty date: May 3, 2020
- Submitted: May 7, 2020
- Operation: Air carrier
- Aircraft: N851FD
- Make and model: Boeing 777-FS2
- Aircraft serial: 37722
- Aircraft time: 42,018 hours, 6,499 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HIGH FREQUENCY EDDY CURRENT INSPECTION CARRIED OUT ON EXTERNAL   SURFACE OF FUSELAGE WITHIN A 2 INCH RADIUS OF ALL HOLES COMMON TO THE LEFT HAND   UNDERWING LONGERON AND FUSELAGE SKIN FOUND 03 EACH CRACKS WHICH   APPROXIMATELY 1.0" AT STATION 1028 SRINGER 37L APPROXIMATELY 0.3" AT STATION 1030   STRINGER 37L AND APPROXIMATELY 1.5" AT STATION 1033 STRINGER 37L AS MARKED.
